# SDR QXEA200602105

- Difficulty date: August 14, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - LOWER TCAS ANTENNA AREA HAS SKIN CORROSION.  REPAIRED IAW DHC-8-200 SRM 51-20-11.
